Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 505–516 (Mi zvmmf1506)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimal calculation of derivatives of various orders in the class of finite-spectrum functions

Yu. G. Bulychev, I. V. Burlai

Rostov Military Institute of Rocket Troops

Full text: PDF file (1369 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 480–490

Bibliographic databases:
UDC: 519.652
MSC: Primary 65D25; Secondary 26A24
Received: 05.03.1999
Revised: 10.06.1999

Citation: Yu. G. Bulychev, I. V. Burlai, “Optimal calculation of derivatives of various orders in the class of finite-spectrum functions”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 505–516; Comput. Math. Math. Phys., 40:4 (2000), 480–490

Citation in format AMSBIB
\Bibitem{BulBur00}
\by Yu.~G.~Bulychev, I.~V.~Burlai
\paper Optimal calculation of derivatives of various orders in the class of finite-spectrum functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 505--516
\mathnet{http://mi.mathnet.ru/zvmmf1506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781101}
\zmath{https://zbmath.org/?q=an:0994.65019}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 480--490


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1506
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bulychev Y.G., Burlai I.V., “Optimal unbiased linear functional estimation under conditions of uncertainty”, Automatic Control and Computer Sciences, 35:6 (2001), 1–11  isi
    2. Bulychev Y.G., Burlai I.V., Bulycheva E.Y., Chelakhov D.M., Shashlov S.V., “Parallel algorithm of a radar measurement processing”, Izvestiya Vysshikh Uchebnykh Zavedenii Radioelektronika, 47:9–10 (2004), A60–A67  zmath  isi
    3. Bulycheva E.Y., Bulychev Y.G., Burlai I.V., “Decomposition approach to solving ill-conditioned problems of parametric identification”, Journal of Computer and Systems Sciences International, 43:5 (2004), 686–689  mathscinet  isi
    4. Bulychev V.Yu., Bulychev Yu.G., Ivakina S.S., “Theoretical and Applied Aspects of the Mathematical Apparatus of Permutation-Masking Transformations”, J. Comput. Syst. Sci. Int., 56:4 (2017), 584–606  crossref  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:262
    Full text:83
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021